Extensions of the Duflo map and Chern-Simons expectation values

Beitrag in einer Fachzeitschrift
(Originalarbeit)


Details zur Publikation

Autor(en): Sahlmann H, Zilker T
Zeitschrift: Journal of Geometry and Physics
Jahr der Veröffentlichung: 2017
Band: 121
Seitenbereich: 297 - 308
ISSN: 0393-0440
Sprache: Englisch


Abstract


The Duflo map is a valuable tool for operator ordering in contexts in which Kirillov-Kostant brackets and their quantizations play a role. A priori, the Duflo map is only defined on the subspace of the symmetric algebra over a Lie algebra consisting of elements invariant under the adjoint action. Here we discuss extensions to the whole symmetric algebra, as well as their application to the calculation of Chern-Simons theory expectation values.



FAU-Autoren / FAU-Herausgeber

Sahlmann, Hanno Prof. Dr.
Professur für Theoretische Physik
Zilker, Thomas
Professur für Theoretische Physik


Zitierweisen

APA:
Sahlmann, H., & Zilker, T. (2017). Extensions of the Duflo map and Chern-Simons expectation values. Journal of Geometry and Physics, 121, 297 - 308. https://dx.doi.org/10.1016/j.geomphys.2017.07.022

MLA:
Sahlmann, Hanno, and Thomas Zilker. "Extensions of the Duflo map and Chern-Simons expectation values." Journal of Geometry and Physics 121 (2017): 297 - 308.

BibTeX: 

Zuletzt aktualisiert 2018-19-07 um 01:11